×

Found 693 Documents (Results 1–100)

On asymptotics of attractors of the Navier-Stokes system in anisotropic medium with small periodic obstacles. (English. Russian original) Zbl 07786642

Dokl. Math. 108, No. 1, 277-281 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 42-46 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Mathematical modelling. Principle and theory. (English) Zbl 1520.78005

Contemporary Mathematics 786. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6964-1/pbk; 978-1-4704-7388-4/ebook). viii, 244 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the Existence and long time behaviour of \(H^{1}\)-Weak Solutions for \(2, 3d\)-Stochastic \(3^{rd}\)-Grade Fluids Equations. arXiv:2311.14596

Preprint, arXiv:2311.14596 [math.AP] (2023).
BibTeX Cite
Full Text: arXiv

Bulk viscosity in liquids and liquid disperse systems. (English. Russian original) Zbl 07664633

Russ. Phys. J. 65, No. 5, 840-846 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 65, No. 5, 73-79 (2022).
PDFBibTeX XMLCite
Full Text: DOI

O. A. Ladyzhenskaya’s system of equations of symmetric boundary layer of modified fluid. (English. Russian original) Zbl 1504.35296

J. Math. Sci., New York 263, No. 5, 616-634 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 19-37 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Non-Newtonian fluid film flowing down an inclined plane with a periodic topography. (English. Russian original) Zbl 1483.76009

Fluid Dyn. 56, No. 6, 786-798 (2021); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2021, No. 6, 25-37 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Existence of weak solutions for inhomogeneous generalized Navier-Stokes equations. (English) Zbl 1479.35667

PDFBibTeX XMLCite
Full Text: DOI arXiv

Weak solutions to stationary motions of shear thinning fluids with nonhomogeneous Dirichlet boundary conditions. (English) Zbl 1464.35220

PDFBibTeX XMLCite
Full Text: DOI

Addendum to: “A counterexample related to the regularity of the \(p\)-Stokes problem”. (English. Russian original) Zbl 1448.35400

J. Math. Sci., New York 247, No. 6, 957-959 (2020); translation from Probl. Mat. Anal. 102, 181-182 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software